BibTeX record journals/algorithmica/RadzikG94

download as .bib file

@article{DBLP:journals/algorithmica/RadzikG94,
  author    = {Tomasz Radzik and
               Andrew V. Goldberg},
  title     = {Tight Bounds on the Number of Minimum-Mean Cycle Cancellations and
               Related Results},
  journal   = {Algorithmica},
  volume    = {11},
  number    = {3},
  pages     = {226--242},
  year      = {1994},
  url       = {https://doi.org/10.1007/BF01240734},
  doi       = {10.1007/BF01240734},
  timestamp = {Wed, 17 May 2017 14:25:14 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/algorithmica/RadzikG94},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier